Fixed points of sequentially condensing operators
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 465-473
Published online September 1, 2003
In-Sook Kim
Sungkyunkwan University
Abstract : Introducing the concept of a sequentially condensing operator in a more general framework, we give a new fixed point theorem for sequentially condensing operators in Banach spaces, with the aid of attractors.
Keywords : fixed points, sequentially condensing operators, measures of noncompactness
MSC numbers : 47H09, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd